Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    GettinSwoll47's Avatar
    GettinSwoll47 is offline Associate Member
    Join Date
    Dec 2004
    Location
    texas
    Posts
    265

    Question quick letro question

    i know it takes two weeks for letro to build up in your system, but i am currently taking nolva at 80 mgs a day and i have signs of gyno...i just got some letro and want to know if i should take like 2.5 mg today, and then start .5 ed. or is that overkill and i should just do .5 from the start

  2. #2
    KGBnine is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Yorktown
    Posts
    3,623
    .5 from the start is good enough IMO.

  3. #3
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    i think with signs of gyno i would double or triple the dose on the first day

  4. #4
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    bump for more info

  5. #5
    Njectable's Avatar
    Njectable is offline Member
    Join Date
    Sep 2004
    Posts
    920
    i was also wondering about this? not sure how much letro to take when gyno appears..
    bump

  6. #6
    *Narkissos*'s Avatar
    *Narkissos* is offline Anabolic Member
    Join Date
    May 2004
    Location
    Barbados
    Posts
    16,357
    80mg of Nolva ED?

  7. #7
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    Quote Originally Posted by Narkissos
    80mg of Nolva ED?

    he wants to stop the gyno
    do you feel that is to much nolva?
    what would you do with the letro as far as first dose? frontload in order to get a high concentration in the blood asap? or just .5mg a day from the get go?

  8. #8
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    USA
    Posts
    2,070
    if you have gyno already i've seen it run as high as 1.25ED

  9. #9
    Whitey is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,489
    I'm in the exact same situation, and I just started at 2.5mg/ED. Bump for info.

  10. #10
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    Location
    USA
    Posts
    2,070
    im not too sure, i haven;thad any problems like this but i don;t think you can really do it too high if you already have gynol.... i mean something extreme like 3 or more might be a little harsh but if your concenred bout cholesterol use nolva with it.... i know i have seen some threads about this before with dosage so why not search there and see if you turn anything up..

  11. #11
    joevette's Avatar
    joevette is offline Banned
    Join Date
    Feb 2004
    Posts
    2,084
    At the beggining of my current cycle I started femera at 2.5mg for a week and backed it off to 1.25mg ed along with 20mg of nolva. The only side you will get from a too high femera dosage is a temporary decrease in sex drive and it may hurt your lipid profile briefly.

  12. #12
    korexite is offline Junior Member
    Join Date
    Jan 2005
    Posts
    138
    Quote Originally Posted by GettinSwoll47
    i know it takes two weeks for letro to build up in your system, but i am currently taking nolva at 80 mgs a day and i have signs of gyno...i just got some letro and want to know if i should take like 2.5 mg today, and then start .5 ed. or is that overkill and i should just do .5 from the start

    There is no overkill, since nolva is an estrogen. its just blocking or activating receptors differently than your natural estrogen.

    nolva has a long half life, at that dose you will still have a lot in your system after 2 weeks off.

    with letro I take 2.5mg EOD.

  13. #13
    Whitey is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,489
    Quote Originally Posted by joevette
    The only side you will get from a too high femera dosage is a temporary decrease in sex drive and it may hurt your lipid profile briefly.
    LOL - No worries, for me - I've got sex drive to spare, and as for performance, got my little homie taldafil on the job if needed... As far as the lipids - they're probably a train wreck right now! Maybe I should worry about that.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •